Equate Pain Relief Ibuprofen Caplets, 200 mg, 100 Ct

Equate Pain Relief Ibuprofen Caplets, 200 mg, 100 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Aspirin Caplets, 200mg, 100-Count:Ibuprofen tablets, 200mg (capsule-shaped tablets)Ideal as a pain reliever/fever reducer for adults and children ages 12 years and upNonsteroidal anti-inflammatory drug (NSAID)A strong medicine for aches and painsSafety-coated
...more >>

Ingredients

Active Ingredient: (In Each Orange Caplet) Ibuprofen Usp, 200 Mg (Nsaid)ᅢ깗ᅡᆭPain Reliever/Fever Reducer *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, Cellulose, Corn Starch, Fd&C Yellow #6, Fumed Silica Gel, Hypromellose, Lactose, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

Always refer to the actual package for the most accurate information